Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/208844
Title: О разрешимости линейных регулярных неоднородных систем
Authors: Булатов, Владимир Иванович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2002
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2002. - № 1. – С. 106-108.
Abstract: The criterion of existence of solutions of the regular non-homogeneons systems is proved. Analitical representation of these solutions is obtained.
URI: http://elib.bsu.by/handle/123456789/208844
ISSN: 0321-0367
Appears in Collections:2002, №1 (январь)

Files in This Item:
File Description SizeFormat 
106-108.pdf1,37 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.